Vol. 9, No. 4, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Motivic Donaldson–Thomas invariants of small crepant resolutions
767–813

Andrew Morrison and Kentaro Nagao

Étale homotopy equivalence of rational points on algebraic varieties
815–873

Ambrus Pál

Fermat's last theorem over some small real quadratic fields
875–895

Nuno Freitas and Samir Siksek

Bounded negativity of self-intersection numbers of Shimura curves in Shimura surfaces
897–912

Martin Möller and Domingo Toledo

Singularities of locally acyclic cluster algebras
913–936

Angélica Benito, Greg Muller, Jenna Rajchgot and Karen E. Smith

On an analytic version of Lazard's isomorphism
937–956

Georg Tamme

Towards local-global compatibility for Hilbert modular forms of low weight
957–980

James Newton

Horrocks correspondence on arithmetically Cohen–Macaulay varieties
981–1003

Francesco Malaspina and A. Prabhakar Rao

The Elliott–Halberstam conjecture implies the Vinogradov least quadratic nonresidue conjecture
1005–1034

Terence Tao